X
  • el
  • en

Platforms Project @ Art-Athina 2015 Curated by Artemis Potamianou

The Platforms Project @ Art Athina was started in 2013 with the aim of charting the artistic actions produced by collective initiatives of artists who decide to join forces in seeking solutions to art matters through what is known as platforms.

The 2013 and 2014 Platforms Projects @ Art Athina featured over 90 platforms with more than 1,000 artists, leading to unexpected instances of dialogue, symbiosis and collaboration. Through Platforms Project @ Art-Athina, most platforms formed friendships among them while, in addition to interpersonal relationships, many of them went on to exchange exhibitions, actions and artists. Thus an international network was formed by independent art spaces and groups which, based on the ‘unity is strength’ precept, have secured a distinct place on the international art scene without antagonizing the environment they are called upon to serve.

The 2015 Platforms Project @ Art-Athina is to present 48 important platforms / art group actions from 15 countries with over 700 artists, making up a programme that attempts to offer viewers an insider’s look into visual creation, into the aspect of chemistry and collaboration in artistic practice, without focusing on sales.

As in the two previous years, the art groups/platforms will have the opportunity to present an art project in a specific space —booth— so as to provide viewers with an experience of the way they work.

Artemis Potamianou
Director of Platforms Project @ Art-Athina

Participating Platforms:

Thursday 4th June

 19:30-19:50 The M{ }esum (P11), “Rites of Nothing. Negotiating the void”, Löwendahl-Atomic, performance, 20’

Friday 5th June

 16:00-16:05 MUU Galleria (P16) , “Sormina, sound performance”, Juhani Raisanen: 5′

 17:00-17:05 MUU Galleria (P16) , “Sormina, sound performance”, Juhani Raisanen: 5′

 18:00-18:05 MUU Galleria (P16) , “Sormina, sound performance”, Juhani Raisanen: 5′

 18.00-20.00 FRMK (P32), “Department of metaphor and dispute”, frmk team,interactive happening: 2 h

19.00 – 19.05 MUU Galleria (P16) , “Sormina, sound performance”, Juhani Raisanen: 5′

19.00 -19.03, EN – FLO  (P44), “Plant a pome granate…remember me…,” Penelope Gaitis: 3′

 19:00 – 20:30 the Milena principle (P41), public talk and performance videos “Nomads of a new era”, Geert Vermeire and Stefaan Van Biesen: 1,5 h

 19:30-19:50 The M{ }esum (P11), “Rites of Nothing. Negotiating the void”, Löwendahl-Atomic, performance, 20’

 20.00-20.05 MUU Galleria (P16) , “Sormina, sound performance”, Juhani Raisanen: 5′

21: 15 – 21: 30, SKOUZE3 (P42), “Practice makes perfect”, Αγγελική Αυγητίδου: 15 ‘

21:30-22:00 nature in love – one (P1),  “One in nature”, Dimitrios Kiousopoulos, Luiza Karapidaki, Isic Gencoglu, Ibrahim Koc, George Giotsas, discussion with the public through an exchange of questions and answers: 30’

 Saturday 6 June

 13:00-21:00, SKOUZE3 (P42), “How to guides, six degrees of methods”,  Maria Papapostolou: 8h

 15.00-17.00 FRMK (P32), “Department of metaphor and dispute”, frmk team, interactive happening: 2 h

19.00 -19.03, EN – FLO  (P44), “Plant a pome granate…remember me…,” Penelope Gaitis: 3′

19:00 – 20: 00, Museum of Forgetting  (P35), “Mining Life”, Maria Christianou, Gabriel Arriaran and Alex Luna, live video: 1 h

 19:30-19:50 The M{ }esum (P11), “Rites of Nothing. Negotiating the void”, Löwendahl-Atomic, performance, 20’

19:30 – 20:30 the Milena principle (P41), public talk “Space between steps”  / SinfoSaramago, Geert Vermeire and Stefaan Van Biesen : 2 h

20:00-20:05 MUU Galleria (P16) , “Sormina, sound performance”, Juhani Raisanen: 5′

  Sunday 7 June

 14.00-14.05, EN – FLO  (P44),  “Way home”, Lianca Pandolfini:5′

15:00 – 16:00 the Milena principle (P41), public talk “Resounding cities – Akoo’o”, Nikos Bubaris, Sofia Grigoriadou, Dana Papachristou, George Samantas, Geert Vermeire and Stefaan Van Biesen: 1 h

16:00-16:05 MUU Galleria (P16) , “Sormina, sound performance”, Juhani Raisanen: 5′

 17:00-17:05 MUU Galleria (P16) , “Sormina, sound performance”, Juhani Raisanen: 5′

 18:00-18:05 MUU Galleria (P16) , “Sormina, sound performance”, Juhani Raisanen: 5′

 18:00-18:30  nature in love – one (P1),  “One in nature”, Dimitrios Kiousopoulos, Luiza Karapidaki, Isic Gencoglu, Ibrahim Koc, George Giotsas, discussion with the public through an exchange of questions and answers: 30’

 18:30- 18:50, SKOUZE3 (P42), “I like your flaws”, Eva Marathaki, Sofia Marathaki, Virginia Mastrogiannaki: 20′

19:00-19:05 MUU Galleria (P16) , “Sormina, sound performance”, Juhani Raisanen: 5′

19:00 – 21:00 Orizontas Gegonoton (P3), “The Speech of Silence – the Silence of Speech”, The whole group of the artists, discussion – performance: 2 h

 19:30-19:50 The M{ }esum (P11), “Rites of Nothing. Negotiating the void”, Löwendahl-Atomic, performance, 20’

19:30 – 19: 50, SKOUZE3 (P42), “The wrong way to do right”, Antigone Theodorou: 20′

 CV of Artemis Poatamianou

Artemis Potamianou is an artist and curator who is currently based in Athens.

Potamianou has had (17) one-person exhibitions at Borough Museum and Art Gallery (Newcastle), at Hellenic American Union (Athens), at στο MAC (Midlands Art Center , Birmingham), Museum of Contemporary Art  of Crete etc.

She has participated in 85 group shows at 1st Biennale of Thessalonica, the BIDA – Biennale of Spain, 3rd Athens Biennale, Vista Mare Foundation (Pescara), International Young Art 2002: Amsterdam, s Tel Aviv, Moscow, at Colesman Project Space (London), at Tensta Kulturhus (Stockholm), at Open 2012 (Venice), etc.

She has curated more than 30 exhibitions of important artists of international scene. She has curated exhibitions of Joseph Kosuth, Damien Hirst, Joseph Beuys, Terry Atkinson, Peter Greenaway, Candice Brietz, Guerrilla Girls, Mark Titchner etc and many group shows.

Potamianou has written essays for exhibition’s catalogues and books.